# SDR N6WA2025082301

- Difficulty date: August 21, 2025
- Submitted: August 23, 2025
- Operation: Air carrier
- Aircraft: N501GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10005
- Aircraft time: 48,129 hours, 38,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: CC670334013
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PROVISIONS BOX CRACKED.   REMOVED AND REPLACED EXTERNAL POWER PROVISIONS BOX IAW CRJ SRM 51-42-06.
